Volume 5 (2005)

Download this article
For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals

A stably free nonfree module and its relevance for homotopy classification, case Q28

F Rudolf Beyl and Nancy Waller

Algebraic & Geometric Topology 5 (2005) 899–910

DOI: 10.2140/agt.2005.5.899

Forward citations
F R Beyl, N Waller, Examples of exotic free 2–complexes and stably free nonfree modules for quaternion groups, Algebraic & Geometric Topology 8 (2008) 1
T Edwards, Generalised Swan modules and the D(2) problem, Algebraic & Geometric Topology 6 (2006) 71
J Harlander, J A Jensen, Exotic relation modules and homotopy types for certain 1–relator groups, Algebraic & Geometric Topology 6 (2006) 2163